Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/83625
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Central suboptimal H-∞ filtering for nonlinear polynomial systems with multiplicative noise
Other Titles: Central suboptimal H-infinity filtering for nonlinear polynomial systems with multiplicative noise
Author: Basin, M.
Shi, P.
Soto, P.
Citation: Journal of the Franklin Institute-Engineering and Applied Mathematics, 2010; 347(9):1740-1754
Publisher: Pergamon-Elsevier Science Ltd
Issue Date: 2010
ISSN: 0016-0032
Statement of
Responsibility: 
Michael Basin, Peng Shi, Pedro Soto
Rights: © 2010 The Franklin Institute.
RMID: 0020127998
DOI: 10.1016/j.jfranklin.2010.08.006
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.